Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/60178
DC FieldValueLanguage
dc.contributor.authorCaballero, J.en_US
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2020-01-15T12:04:35Z-
dc.date.available2020-01-15T12:04:35Z-
dc.date.issued2019en_US
dc.identifier.issn1578-7303en_US
dc.identifier.otherWoS-
dc.identifier.urihttp://hdl.handle.net/10553/60178-
dc.description.abstractIn this paper, by using a recent fixed point theorem, we study the existence and uniqueness of positive solutions for the following m-point fractional boundary value problem on an infinite intervalen_US
dc.languageengen_US
dc.relation.ispartofRevista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticasen_US
dc.sourceRevista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas [ISSN 1578-7303], v. 113 (4), p. 3635-3647en_US
dc.subject12 Matemáticasen_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherM-point fractional boundary value problemen_US
dc.subject.otherFixed point theoremen_US
dc.subject.otherPositive solutionen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleOn positive solutions for am-point fractional boundary value problem on an infinite intervalen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.1007/s13398-019-00721-5
dc.identifier.scopus85069457306
dc.identifier.isi000483725900044-
dc.contributor.authorscopusid7102010775
dc.contributor.authorscopusid26032169000
dc.contributor.authorscopusid55964919000
dc.identifier.eissn1579-1505-
dc.description.lastpage3647-
dc.identifier.issue4-
dc.description.firstpage3635-
dc.relation.volume113-
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid31442313
dc.contributor.daisngid32279553
dc.contributor.daisngid298123
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Caballero, J
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateOctubre 2019
dc.identifier.ulpgces
dc.description.sjr0,617
dc.description.jcr1,406
dc.description.sjrqQ2
dc.description.jcrqQ1
dc.description.sellofecytSello FECYT
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0001-8842-426X-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.